Translator Disclaimer
March/April 2012 Blow-up for the damped $L^{2}$-critical nonlinear Schrödinger equation
Darwich Mohamad
Adv. Differential Equations 17(3/4): 337-367 (March/April 2012).

Abstract

We consider the Cauchy problem for the $L^{2}$-critical damped nonlinear Schrödinger equation. We prove existence and stability of finite time blow-up dynamics with the log-log blow-up speed for $\|\nabla u(t)\|_{L^2}.$

Citation

Download Citation

Darwich Mohamad. "Blow-up for the damped $L^{2}$-critical nonlinear Schrödinger equation." Adv. Differential Equations 17 (3/4) 337 - 367, March/April 2012.

Information

Published: March/April 2012
First available in Project Euclid: 17 December 2012

zbMATH: 1253.35022
MathSciNet: MR2919105

Subjects:
Primary: 35A01, 35M11

Rights: Copyright © 2012 Khayyam Publishing, Inc.

JOURNAL ARTICLE
31 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.17 • No. 3/4 • March/April 2012
Back to Top